# SDR F3LA2018102200458

- Difficulty date: October 19, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N216FR
- Make and model: Airbus A320-214
- Aircraft serial: 4745
- Aircraft time: 27,074 hours, 10,944 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 2301A000001
- Part serial: 230106133
- Condition: Odor
- Location: Ac Bay
- Part time: 27,074 hours, 10,944 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: REFERENCE LP1133373 ITEM 2 AND 3, ODOR EVENT INFLIGHT INITIALLY NOTICED AT 9000 FT IN CLIMB. RAN QRH PROC AND ISOLATED WITH NR 2 PACK OFF. AFTER SPEAKING WITH AFT FLIGHT ATTENDANT ODOR DISSIPATED. LEFT NR 2 PACK OFF. AT TOP OF DESCENT THE FLIGHT ATTENDANT CALLED TO REPORT THAT THE ODOR WAS PERCEPTIBLE AGAIN. WE DID NOT NOTICE AGAIN UNTIL A LEVEL OFF AT 14000 FT IT WAS FAINT AND DID NOT REOCCUR AFTER. ODOR SMELLED LIKE OILY CRAYON. CORRECTIVE ACTION: DURING TROUBLE SHOOTING CONFIRMED ODOR COMING FROM PACK NR 2 AND PACK IS LOCKED OUT PER AMM 21-51-00-040-002-A. PLACED PACK 2 ON MEL 21-52-01F CONT 1143867 DUE DATE 10/29/18./END/
